# SDR 2019FA0000335

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: General aviation
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SFA2325
- Part serial: 6761
- Condition: Failed
- Location: Lt Mlg
- Part time: 72 hours, 50 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR WOULD NOT FREE FALL DURING EMERGENCY EXTENSION. LEFT ACTUATOR WAS INSTALLED NEW AND FAILED AFTER 9 MONTHS OF OPERATION. WHEN DISASSEMBLED IT WAS FOUND THAT THE ACTUATOR ROD WOULD NOT SLIDE IN AND OUT FREELY. IT WAS VERY STIFF. THE INTERNAL SEAL WAS TORN AND BOUND UP THE ROD. THESE ACTUATORS ARE NOT FIELD REPAIRABLE. THE OLD STYLE ACTUATORS WERE AND WOULD LAST FOR YEARS
